Discussions that mention ziac

High & Low Blood Pressure board


Quote from bharkins:
Hi Ginger,

Sorry about your palpitations. They are listed as one of the uncommon side effects of Benicar. It is recommended that if you experience palpitations while on Benicar, you should tell your doctor immediately. You may have to give up Benicar as I did for stomach problems. I know how disappointing all this is. Good luck.


Hi bharkins,

I couldn't find * palpitations * listed as an uncommon side effect anywhere on the actual Benicar/HCT insert , the FDA one that has everything on it or the website....

[url]http://www.fda.gov/cder/foi/label/2003/21532_benicar_lbl.pdf[/url]

I don't think it is a side effect of the med. I think it's a side effect that my bp is so low that when I exert myself to a certain extent that my heart pressure can't keep up, if I'm making any sense at all here.
I mean, when I exercise and if I stop and take my bp, it's soooooo low still. I mean, I would think it should be up there around 140/90 or so if I'm really exerting myself, but it's not. It's only like 90/60 even if I'm really exerting.
OH WELL....
I'll just have to see what happens. I may have to go back on Ziac like before.

Thanks for listening everyone.

Love,
Ginger